# SDR USAA2013102400009

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 44,316 hours, 18,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY FLASHLIGHT IN AFT CABIN, RED LIGHT NOT FLASHING. MAINTENANCE REPLACED FWD FACING EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKED GOOD.  OK FOR SERVICE.
